# SDR SWAA2023020784750

- Difficulty date: December 22, 2022
- Submitted: February 7, 2023
- Operation: Air carrier
- Aircraft: N7855A
- Make and model: Boeing 737-79P
- Aircraft serial: 29357
- Aircraft time: 53,057 hours, 34,450 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: NOTREPORTED
- Part serial: NOTREPORTED
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION WEB - INTERCOSTAL LOCATED BETWEEN BS492.4 TO BS500A; RBL22 AND WL156 FWD CARGO COMPARTMENT 2022-697356<[01] REPLACED WEB - INTERCOSTAL AND FASTENERS LOCATED BETWEEN BS492.4 TO BS500A; RBL22 AND WL156 FWD CARGO COMPARTMENT IAW B737-700 SRM 51-10-02; SRM 51-40-02 AND DRAWING 143A008 REV - SEE INDIVIDUALS SIGN OFF BELOW;[02] REPLACED WEB - INTERCOSTAL AND FASTENERS LOCATED BETWEEN BS492.4 TO BS500A; RBL22 AND WL156 FWD CARGO COMPARTMENT IAW B737-700 SRM 51-10-02; SRM 51-40-02 AND DRAWING 143A008 REV - SEE INDIVIDUALS SIGN OFF BELOW.. RII ITEM
